Getting Pregnant <
Long term TTC & infertility
19/03/2015 at 08:47
Hi. I came off microgynon in November 2013. I had my withdrawal bleed then nothing unil August 2014. During this time I went to visit my GP as I was concerned bevause I had waited 7 months so she referred me to have a pelvic and vaginal ultrasound. A week after having his I has brown spotting for 7 days then I each month iv had a short light period. For the last 3 months the have got heavier and heavier to the point where I can be on for 9 days off for 7 then back on again.. This month I was off for 3 days still with the odd spotting and this morning Iv had alot of bleeding again after being on 11 days previously. When I'm off if we have sex I sometimes spot afterwards too.
I'm due for my cervical screening but I keep having the change the appointment as I'm never off and you have to book in advance to even see anyone!
Is it normal for my periods to be like this? When I went for the scan results the nurse who gave me the results said everything was fine and because I'd had brown spotting it was ok.
I don't know whether to wait to see if they regulate or go back and see my GP. It's getin me down now. I'm sick of seeing AF!!!
Has anyone ever experienced similar?
19/03/2015 at 09:11
Also forgot to mention the period iv just had was full of clots, I don't know if this is linked to not having a period for so long before..
19/03/2015 at 12:23
Sorry posted this thread into the wrong section, is there any way to move it?
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.